MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false reactive architect hiv ag/ab combo results on a patient that was not reported out of the laboratory.The following results were provided: (b)(6) 2024 sid (b)(6) serum = 4.1 s/co; edta plasma = 1.8 s/co, siemens platform is negative.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Although a definitive cause for the issue was not identified, the architect (b)(6) was considered the likely cause for the issue.A review of the architect sn# (b)(6) service history was not able to identify or confirm any additional likely causes.A review of historical data revealed no trends, systemic issues, or related non-conformances.A review of the clinical chemistry systems revealed found no systemic issues or trends for the issue associated with this ticket (erratic/discrepant results).Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.A review of labelling adequately addresses sample results observed problems for erratic / discrepant results.Based on the investigation no systemic issue or deficiency was identified for the architect i2000sr analyzer.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19938630
Report Number3016438761-2024-00460
Device Sequence Number20052741
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC HIV AG/AB RGT 100T, 04J27-27, (B)(6)
Patient SexUnknown